MathSciNet Relay Station
MathSciNet bibliographic data
MR1099342 (93a:42012) 42C10 (47B35)
He, Ze Lin; Mustard, David The type of the maximal operators of a class of Walsh convolution operators. Proc. Amer. Math. Soc. 116 (1992), no. 3, 711–719.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement